# SDR QR9R2023012000001

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720319165
- Aircraft time: 2,451 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: B771M40C1004
- Part serial: 01174
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING TRIPLE INDICATOR, THE R NEEDLE FAILED TO RETURN TO ZERO ALONG WITH THE #1 NEEDLE WHEN THE PUSH TO TEST BUTTON IS DEPRESSED. FAILED BUILT IN TEST INDICATION. TRIPLE INDICATOR WAS RECEIVED BAD FROM SUPPLY.
